# SDR IPXA2019092647263

- Difficulty date: September 6, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 2210513931
- Condition: Gouged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C#2 ENGINE L/H T/R PRESSURE RELIEF PANEL GUSSET IS GOUGED.REMOVED AND REPLACED GOUGED #2 ENGINE L/H T/R PRESSURE RELIEF PANEL GUSSET IAW MD-11 SRM 54-05-41. (MINOR)
